MAUDE Adverse Event Report: SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE

SCIENTIA VASCULAR ARISTOTLE; GUIDEWIRE
Model Number 01322
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
 
Event or Problem Description
During a neurovascular procedure a aristotle colossus guidewire (acl-200-002) was pulled out ot the hoop and hydrated in a bowl ol heparinized saline during procedure.The phsyicians got access to both femoral artery and vein for venous sinus pressure measurements.They shaped the wire to desired effect and tracked the wire and both th6 4f glide catheter, then the 5f envoy to desired positions.The 4f angled glide catheter was placed just past the ica orgin.The 5f envoy was tracked through the venous system and ended up being placed at the torqula.When tracking through the venous sinuses the operator needed a bit of a dillerent shape, he pulled the wire, reshaped it and ended up being able to advance the wire through the sagittal sinus and the catheter to its resting postition in the transverse sinus iust proximal to the torcula.They took the wire out and then placed a marksman catheter and an a24-200-002 to finish the procedure and taking pressures.After looking at the acl at the end of the case, the operator noticed it looked like the wire got a bit stretched in the shaping section of the wire.He asked if we could take it back and look at it just to ensure nothing is wrong.They did not switch wires due to a failure of the wire.There was no injury to the patient.

Brand Name
ARISTOTLE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key24309564
Report Number3009546466-2026-00023
Device Sequence Number20143662
Product Code MOF
UDI-Device Identifier00818075010691
UDI-Public00818075010691
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number01322
Device Catalogue NumberACL-200-002
Device Lot Number020988
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
J & J HEALTHCARE SYSTEMS ENVOY 5F GUIDING CATHETER; TERUMO GLIDECATH 4F CATHETER
Patient SexUnknown